# SDR REXA2022102700927

- Difficulty date: October 14, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE OF ATTACHED FLANGE BETWEEN FS280.00 AND FS319.70.  LOCATED AND DRILLED NEW SERVICEABLE STRINGER 24R PN: SH670-31212-2U BETWEEN FS 280 TO 333 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND INSTALLED STR. 24R FROM FS. 333.00 - 295.00 IAW CRJ700 SRM 51-42-06-001-001-A01.
